# SDR 95ZZZX5629

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5198J
- Make and model: Cessna 402B
- Aircraft serial: 402B0885
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 50450102
- Condition: Cracked
- Location: Rt Mlg
- Part time: 9,716 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, TOWER TOLD THE PILOT THE RT MLG DID NOT RETRACT.  AFTER LANDING, MAINTENANCE FOUND RT MLG TORQUE TUBE CRACKED 6 INCHES IN A SPIRALING DIRECTION.  THE LT MLG WAS ALSO IINSPECTED AND A ONE-INCH CRACK WAS FOUND ON IT.  THESE CRACKS START IN THE AREA OF THE FORK BOLT.  A 200-HOUR MLG INSPECTION HAD BEEN C/W 120 HOURS EARLIER.
